# SDR IPXA2025090211532

- Difficulty date: August 28, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 36,228 hours, 22,390 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Failed
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LEFT HYD QTY ANNUNCIATED ON FINAL APPROACH. S HORTLY AFTER LT SYS PRESSURE WAS LOST, AFTER GO AROUND ACCOMPLISHED,  QRH PROCEDURE AND RETURNED FOR LANDING.  QTY DEPLETED BEFORE LT ENG.  SERVICING HOSE WAS REPLACED AND LEAKED CHECK IAW AMM 29-18-01. BOTH HOSES TO LEFT DOWN LOCK ACTUATOR REPLACED IAW AMM 32-32-02 LEAK CHECK GOOD AT THIS TIME.
